Ask Your Health Question and Get an Answer ASAP
That is a little unusual.
How long has this been going on?
Are your bowel movements hard? Do you strain?
Do you get nauseated at other times?
Are you running a fever?
Thanks for answering my questions. When you have a bowel movement you can stimulate the vagal nerve. That can cause the nausea/vomiting reaction. Some people have that reaction without much straining at all. You may even feel a little light headed with straining.
You could increase your fiber in your diet by food or supplements and even take a stool softner to see if this helps after 2-3 weeks.
I would also schedule an appointment with your provider if you feel like passing out when you have a hard bowel movement. They can check your heart to make sure you do not have irregular beats which can effect the vagal manuever.
I hope this helps answer your question. Please click the accept button so that i can be paid for my time.